Cite This Item

Copy Citation

MLA
Solomon, Ron. The American Mathematical Monthly, vol. 115, no. 1, 2008, pp. 82–85., www.jstor.org/stable/27642411. Accessed 13 July 2020.
APA
Solomon, R. (2008). The American Mathematical Monthly, 115(1), 82-85. Retrieved July 13, 2020, from www.jstor.org/stable/27642411
CHICAGO
Solomon, Ron. The American Mathematical Monthly 115, no. 1 (2008): 82-85. Accessed July 13, 2020. www.jstor.org/stable/27642411.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.